American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 366 (2014) 6201-6227.
Abstract, references, and article information   
View Article: PDF

[2] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[3] Baris Coskunuzer. Embedded plateau problem. Trans. Amer. Math. Soc. 364 (2012) 1211-1224. MR 2869175.
Abstract, references, and article information   
View Article: PDF

[4] José M. Espinar. Invariant conformal metrics on $\mathbb{S}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 5649-5661. MR 2817403.
Abstract, references, and article information   
View Article: PDF

[5] José M. Espinar and Harold Rosenberg. A Colding-Minicozzi stability inequality and its applications. Trans. Amer. Math. Soc. 363 (2011) 2447-2465. MR 2763722.
Abstract, references, and article information   
View Article: PDF

[6] Filippo Morabito. A Costa-Hoffman-Meeks type surface in $\mathbb H^{2} \times\mathbb R $. Trans. Amer. Math. Soc. 363 (2011) 1-36. MR 2719669.
Abstract, references, and article information   
View Article: PDF

[7] Robert Huff. Conelike soap films spanning tetrahedra. Trans. Amer. Math. Soc. 362 (2010) 5063-5081. MR 2657672.
Abstract, references, and article information   
View Article: PDF

[8] Antonio Alarcón. Compact complete minimal immersions in $\mathbb {R}^3$. Trans. Amer. Math. Soc. 362 (2010) 4063-4076. MR 2608395.
Abstract, references, and article information   
View Article: PDF

[9] Joaquín Pérez and Martin Traizet. The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends. Trans. Amer. Math. Soc. 359 (2007) 965-990. MR 2262839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. J. López, Francisco Martin and Santiago Morales. Complete nonorientable minimal surfaces in a ball of $\mathbb{R}^3$. Trans. Amer. Math. Soc. 358 (2006) 3807-3820. MR 2219000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco Martín and Santiago Morales. On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 356 (2004) 3985-3994. MR 2058515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tobias H. Colding and William P. Minicozzi II. Embedded minimal disks: Proper versus nonproper---global versus local. Trans. Amer. Math. Soc. 356 (2004) 283-289. MR 2020033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mu-Tao Wang. On graphic Bernstein type results in higher codimension. Trans. Amer. Math. Soc. 355 (2003) 265-271. MR 1928088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Laurent Hauswirth, Joaquín Pérez and Pascal Romon. Embedded minimal ends of finite type. Trans. Amer. Math. Soc. 353 (2001) 1335-1370. MR 1806738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nathan Smale. A Construction of Homologically Area Minimizing Hypersurfaces with Higher Dimensional Singular Sets. Trans. Amer. Math. Soc. 352 (2000) 2319-2330. MR 1695037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alan R. Elcrat and Kenneth G. Miller. Variational formulas on Lipschitz domains . Trans. Amer. Math. Soc. 347 (1995) 2669-2678. MR 1285987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Otto Laporte and G. Y. Rainich. Stereographic parameters and pseudo-minimal hypersurfaces . Trans. Amer. Math. Soc. 39 (1936) 154-182. MR 1501839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. Radó. An iterative process in the problem of plateau . Trans. Amer. Math. Soc. 35 (1933) 869-887. MR 1501720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. McShane. Parametrizations of saddle surfaces, with application to the problem of plateau . Trans. Amer. Math. Soc. 35 (1933) 716-733. MR 1501713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. K. Whittemore. Spiral minimal surfaces . Trans. Amer. Math. Soc. 19 (1918) 315-330. MR 1501105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1